# SDR SWIA202265325

- Difficulty date: January 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 1000 IS CORRODED BETWEEN STGR 27-26L     (C-CHECK RO 4/9/2022)    REPAIRED FS1000 FRAME IAW MHIRJ REO 670-53-61-2059 REV-- DATED 2022-02-14. SKYWEST MAJOR REPAIR TASK CARD 51-900-1002-SKY COMPLIED WITH. REFERENCE CONTINUATION CARD FOR WORK PERFORMED. WEIGHT AND BALANCE CHANGE NEGLIGIBLE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
